CaltechAUTHORS
  A Caltech Library Service

The Elliptic Tail Kernel

Cuenca, Cesar and Gorin, Vadim and Olshanski, Grigori (2021) The Elliptic Tail Kernel. International Mathematics Research Notices, 2021 (19). pp. 14922-14964. ISSN 1073-7928. doi:10.1093/imrn/rnaa038. https://resolver.caltech.edu/CaltechAUTHORS:20220105-848738400

[img] PDF - Submitted Version
See Usage Policy.

368kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20220105-848738400

Abstract

We introduce and study a new family of q-translation-invariant determinantal point processes on the two-sided q-lattice. We prove that these processes are limits of the q–zw measures, which arise in the q-deformation of harmonic analysis on U(∞)⁠, and express their correlation kernels in terms of Jacobi theta functions. As an application, we show that the q–zw measures are diffuse. Our results also hint at a link between the two-sided q-lattice and rows/columns of Young diagrams.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1093/imrn/rnaa038DOIArticle
https://arxiv.org/abs/1907.11841arXivDiscussion Paper
Additional Information:© The Author(s) 2020. Published by Oxford University Press. This article is published and distributed under the terms of the Oxford University Press, Standard Journals Publication Model (https://academic.oup.com/journals/pages/open_access/funder_policies/chorus/standard_publication_model). Received September 16, 2019; Revised January 31, 2020; Accepted February 6, 2020. Published: 03 March 2020. The authors would like to thank the anonymous referee for bringing [34] to our attention. Communicated by Prof. Alexei Borodin. This work was supported by the National Science Foundation grant [DMS-1664619 to C.C. and V.G.]; NEC Corporation Fund for Research in Computers and Communications [to V.G.] and National Science Foundation grant [DMS-1949820 to V.G.].
Funders:
Funding AgencyGrant Number
NSFDMS-1664619
NEC CorporationUNSPECIFIED
NSFDMS-1949820
Issue or Number:19
DOI:10.1093/imrn/rnaa038
Record Number:CaltechAUTHORS:20220105-848738400
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20220105-848738400
Official Citation:Cesar Cuenca, Vadim Gorin, Grigori Olshanski, The Elliptic Tail Kernel, International Mathematics Research Notices, Volume 2021, Issue 19, October 2021, Pages 14922–14964, https://doi.org/10.1093/imrn/rnaa038
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:112712
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:08 Jan 2022 21:59
Last Modified:09 Jan 2022 21:45

Repository Staff Only: item control page